EconPapers    
Economics at your fingertips  
 

From coupled map lattices to the stochastic Kardar–Parisi–Zhang equation

Eytan Katzav and Leticia F. Cugliandolo

Physica A: Statistical Mechanics and its Applications, 2006, vol. 371, issue 1, 96-99

Abstract: We discuss the space and time dependence of the continuum limit of an ensemble of coupled logistic maps on a one-dimensional lattice. We show that the resulting partial differential equation has elements of the stochastic Kardar–Parisi–Zhang growth equation and of the Fisher–Kolmogorov–Petrovskii–Piscounov equation describing front propagation. A similar study of the Lyapunov vector confirms that its space–time behaviour is of KPZ type.

Keywords: Coupled logistic maps; Stochastic growth; Travelling waves; Lyapunov vector (search for similar items in EconPapers)
Date: 2006
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037843710600505X
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:371:y:2006:i:1:p:96-99

DOI: 10.1016/j.physa.2006.04.083

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:371:y:2006:i:1:p:96-99